Source: Real Anal. Exchange
Volume 37, Number 1
We produce necessary and sufficient conditions for the pointwise product of two uniformly continuous real-valued functions defined on a metric space to be uniformly continuous.
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
R. Bartle, The elements of real analysis, Wiley, New York, 1976.
Mathematical Reviews (MathSciNet): MR393369
G. Beer and S. Levi, Strong uniform continuity, J. Math. Anal. Appl. 350 (2009), 568-589.
A. Caserta, G. Di Maio, and L. Holá, Arzelà's theorem and strong uniform continuity on bornologies, J. Math. Anal. Appl. 371 (2010), 384-392.
E. Elyash, G. Laush, and N. Levine, On the product of two uniformly continuous functions on the line, Amer. Math. Monthly. 67 (1960), 265-267.
Mathematical Reviews (MathSciNet): MR118789
R. Engelking, General topology, Polish Scientific Publishers, Warsaw, 1977.
Mathematical Reviews (MathSciNet): MR500780
N. Levine and N. Saber, On the product of real valued uniformly continuous functions in metric spaces, Amer. Math. Monthly 72 (1965), 20-28.
Mathematical Reviews (MathSciNet): MR171267
S. Nadler, Pointwise products of real uniformly continuous functions, Sarajevo J. Math 1 (2005), 117-127.
S. Willard, General topology, Addison-Wesley, Reading, MA, 1970.
Mathematical Reviews (MathSciNet): MR264581